# SDR CALA2011072800517

- Difficulty date: July 28, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 48,983 hours, 7,082 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 019028001
- Part serial: 00130
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 29,490 hours, 3,982 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CENTER SYSTEM PRESSURE LOW DURING APPROACH FOR CENTER SYSTEM L OW QTY QRH CENTER SYSTEM NO LOSS OF CENTER SYSTEM PRESSURE ONLY QUANTITY INDICATION ISSUE REF L/P 8822281 AND 8822285.  REMOVED & REPLACED "CENTER" HYD QTY TRANSMITTER AS PER MM 29-33-02.  OPS CHECK GOOD.  A/C OK FOR SERVICE.
